MathSciNet Relay Station
MathSciNet bibliographic data
MR1127719 60F15 (60B12)
Kinoshita, K.; Resnick, Sidney I. Convergence of scaled random samples in ${\bf R}^d$. Ann. Probab. 19 (1991), no. 4, 1640–1663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement